# SDR UIEA2019050304105

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,400 hours, 17,164 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NO EGT RISE ON FIRST START ( SEE ITEM 3 ON LOG PAGE 1078399. ACCOMPLISHED RIGHT ENGINE START OPS CHECK NORMAL IN BOTH, SINGLE AND DUAL IGNITION. OPERATION IAW AMM 74-00-00 AND 72-00-00 )
